Journal of East China Normal University(Natural Science) ›› 2024, Vol. 2024 ›› Issue (2): 33-41.doi: 10.3969/j.issn.1000-5641.2024.02.005

• Mathematics • Previous Articles     Next Articles

Forced oscillation of fractional damped partial differential equation solutions with impulsive delays

Wenxian LIN()   

  1. 1. College of Mathematics and Statistics, Hanshan Normal University, Chaozhou, Guangdong 521041, China
  • Received:2023-09-25 Online:2024-03-25 Published:2024-03-18


In this paper, some sufficient conditions for forced oscillation of impulsive multi-delay fractional partial differential equation solutions with damping term are established by using the method of differential inequalities under Robin and Dirichlet boundary conditions, an example is given to verify the validity of the main results.

Key words: forced oscillation, fractional partial differential equation, multi-delay, impulsive

CLC Number: